Look At The Side Of The Glowing Object?

Illustration of Look At The Side Of The Glowing Object?
Illustration: Look At The Side Of The Glowing Object? s31531.pcdn.co

Afternoon Doctor, I want to ask the condition of my vision. My right eye is minus 3 cylindrical 1.5, and my left eye is minus 5 cylindrical 2. But lately even though I wear glasses, I always see colored light spots that flew to the clouds, sometimes also glowing waves to clouds. Even tiles in school even in my eyes emit a very light blue light and light brown orange. The colors are very young but I still see the light. I often get dizzy when reading books because the gap between just now looks a little brighter. How ? Are these my astigmatism symptoms increasing? Thank you in advance

1 Answer:

Good afternoon Nisa, thank you for asking at HealthReplies.com.


Reading your complaint, this can be caused by several conditions such as:

Minus or slindris are increasing
Vitreous defrosting
Viterus bleeding
Inflammation of the back of the eye (posterior uveitis)
Retinal tears

Because some of the conditions that cause these complaints can be dangerous, it is highly recommended that you check your eye condition back to the ophthalmologist to get further examination. The doctor may suggest that you do a number of checks to check the back of your eye to determine whether there is interference or not. After ascertaining what causes the emergence of your complaint, then it can be decided what therapy should be done to resolve your complaint at this time.


For now, it is recommended to keep using your glasses and avoid seeing direct or prolonged light. Immediately check the condition of your eyes so that they can be dealt with more precisely.


I hope this helps.

: by

Related Question

(1 year ago)

...

Feeling Restless, Can Not Be Silent And Temperamental While Taking Risperidone?

Feeling Restless, Can Not Be Silent And Temperamental While Taking Risperidone?

(2 years ago)

hello, I have been taking risperidone less than 2 weeks as my treatment, but during my treatment I experienced strong anxiety and tend to be quiet, I became more temperamental, aft...

How To Treat Sore Hands And Aches Due To Stun?

How To Treat Sore Hands And Aches Due To Stun?

(2 years ago)

Hello …. how do you treat a sore, stiff hand, if it is moved, it hurts from being hit by a stiff?...

Leave a Reply

Your email address will not be published. Required fields are marked *